# SDR TSAA9853210

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR STARTER HOSE CAME LOOSE AND DENTED FUSELAGE AT BS 360 AND STRINGER 21R.  CONFIRMED SKIN CRACK WITH HFEC.  REPAIRED AIRCRAFT SKIN IAW BOEING SRM 53-30-3 FIGURE 28.  AIRCRAFT RETURNED TO SERVICE.  (M)
